# SDR SWAA2013052116301

- Difficulty date: May 9, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 57,028 hours, 46,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 6550585
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MID FLAP PLATE CRACKED.  R & R PLATE IAW CMM.
